Approximate controllability of nonlocal non-autonomous Sobolev type evolution equations

Arshi Meraj, Dwijendra Narain Pandey


The aim of this article is to investigate the existence of mild solutions as well as approximate controllability of non-autonomous Sobolev type differential equations with the nonlocal condition. To prove our results, we will take the help of Krasnoselskii fixed point technique, evolution system and controllability of the corresponding linear system.


Approximate controllability; Krasnoselskii fixed point theorem; evolution system; Sobolev type differential equations

Full Text:



Chen, P.J., & Gurtin, M.E. (1968). On a theory of heat conduction involving two temperatures. Zeitschrift fr angewandte Mathematik und Physik, 19(4), 614-627.

Barenblatt, G.I., Zheltov, I.P., & Kochina, I.N. (1960). Basic concepts in the theory of seepage of homogeneous liquids in fissured rocks. Journal of Applied Mathematics and Mechanics, 24, 1286-1303.

Taylor, D. (1952). Research on Consolidation of Clays. Massachusetts Institute of Technology Press, Cambridge.

Brill, H. (1977). A semilinear Sobolev evolution equation in a Banach space. Journal of Differential Equations, 24, 412-425.

Lightbourne, J.H., & Rankin, S.M. (1983). A partial differential equation of Sobolev type. Journal of Mathematical Analysis and Applications, 93, 328-337.

Byszewski, L. (1991). Theorem about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem. Journal of Mathematical Analysis and Applications, 162, 494-505.

Curtain, R.F., & Zwart, H. (1995). An Introduction to Infinite-Dimensional Linear Systems Theory. Springer-Verlag, New York.

Mahmudov, N.I. (2003). Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces. SIAM Journal on Control and Optimization, 42(5), 1604-1622.

Shaktivel, R., Ren, Y., & Mahmudov, N.I. (2011). On the approximate controllability of semilinear fractional differential systems. Computers and Mathematics with Applications, 62, 1451-1459.

Mahmudov, N.I., & Zorlu, S. (2013). Approximate controllability of fractional integrodifferential equations involving nonlocal initial conditions. Boundary Value Problems, 2013(118), 1-16.

Mahmudov, N.I., & Zorlu, S. (2014). On the approximate controllability of fractional evolution equations with compact analytic semigroup. Journal of Computational and Applied Mathematics, 259, 194-204.

Balasubramaniam, P., Vembarasan, V., & Senthilkumar, T. (2014). Approximate controllability of impulsive fractional integrodifferential systems with nonlocal conditions in Hilbert Space. Numerical Functional Analsis and Optimization, 35(2), 177-197.

Zhang, X., Zhu, C., & Yuan, C. (2015). Approximate controllability of fractional impulsive evolution systems involving nonlocal initial conditions. Advances in Difference Equations, 2015(244), 1-14.

Yan, Z. (2009). On solutions of semilinear evolution integro-differential equations with nonlocal conditions. Tamkang Journal of Mathematics, 40(3), 257-269.

Haloi, R., Pandey, D.N., & Bahuguna, D. (2012). Existence uniqueness ans asymptotic stability of solutions to non-autonomous semi-linear differential equations with deviated arguments. Nonlinear Dynamics and Systems Theory, 12(2), 179-191.

Chadha, A., & Pandey, D.N. (2015). Mild solutions for non-autonomous impulsive semilinear differential equations with iterated deviating arguments. Electronic Journal of Differential Equations, 2015(222), 1-14.

Ahmed, H.M. (2012). Controllability for Sobolev type fractional integro-differential systems in a Banach space. Advances in Differences Equations, 2012(167), 1-10.

Mahmudov, N.I. (2013). Approximate controllability of fractional Sobolev type evolution equations in Banach space. Abstract and Applied Analysis, 2013, doi:10.1155/2013/502839.

Haloi, R. (2017). Approximate controllability of non-autonomous nonlocal delay differential equations with deviating arguments. Electroic Journal of Differential Equations, 2017(111), 1-12.

Friedman, A. (1997). Partial Differential Equations. Dover publication.

Pazy, A. (1993). Semigroup of Linear Operators and Applications to Partial Differential Equations. Applied Mathematical Sciences, Springer-Verlag, New York.

Granas, A., & Dugundji, J. (2003). Fixed Point Theory. Springer-Verlag, New York.



  • There are currently no refbacks.

Copyright (c) 2019 Arshi Meraj, Dwijendra Narain Pandey

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


   ithe_170     crossref_284         ind_131_43_x_117_117  Scopus  EBSCO_Host    ULAKBIM    PROQUEST   ZBMATH more...